# SDR REXA2022090802022

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802411S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED.	 INSTALLED PAX DOOR INNER SKIN IAW CRJ200 SRM 51-42-06, SRM 51-42-13, SRM 51-42-22.
